# SDR CA141006017

- Difficulty date: October 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,459 hours
- Engine: Pwa PT6A28A
- Propeller: Hartzl HCD4N3C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 1154400311
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE LT HORIZONTAL STABILIZER BRACKET WAS FOUND CRACKED.
